Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Periodic orbits of the fourh-order non-autonomous differential equation u'''' q u'' p u= F(t,u,u',u'',u''')
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)

Date: 2012
Abstract: We provide sufficient conditions for the existence of periodic solutions of the fourth–order differential equation u′′′′ + qu′′ + pu = εF(t, u, u′, u′′, u′′′), where q, p and ε are real parameters, ε is small and F is a nonlinear nonautonomous periodic function with respect to t. Moreover we provide some applications.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Periodic orbit ; Fourth–order differential equation ; Averaging theory
Published in: Applied Mathematics and Computation, Vol. 219 (2012) , p. 827-836, ISSN 0096-3003

DOI: 10.1016/j.amc.2012.06.047


Preprint
13 p, 758.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-02-03



   Favorit i Compartir